Alert archive / North Carolina / Flash Flood Warnings in 2018

Flash Flood Warning 65, NWS Raleigh, NC

September 17, 2018Granville County, Person County, Vance County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Sep 17, 2018, 9:48 AM EDT for Granville County, Person County, Vance County, North Carolina. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 17, 2018, 9:48 AM EDT (13:48 UTC)
Expired
Sep 17, 2018, 2:15 PM EDT
In force
4 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Flood severity
None

Counties Granville County, NC, Person County, NC, Vance County, NC

The radar

The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 17, 10:00 AM EDTFLASH FLOODRoxboro, NCSURL-MT. TIRZAH RD AT ANTIOCH CHURCH RD IS CLOSED DUE TO THE POND OVER FLOWING AND COVERING THE ROADWAYS. 3300 BLOCK OF ANTIOCH CHURCH RD IS IMPASSABLE DUE TO FLOOD WATERS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 1.8 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted.

098 
WGUS52 KRAH 171348
FFWRAH
NCC077-145-181-171645-
/O.NEW.KRAH.FF.W.0065.180917T1348Z-180917T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
948 AM EDT MON SEP 17 2018

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Person County in central North Carolina...
  Northwestern Vance County in central North Carolina...
  Granville County in central North Carolina...

* Until 1245 PM EDT

* At 944 AM EDT, emergency management officials reported erosion of 
  an earthen dam at a 5 acre private pond along Clay Thomas Road in 
  Roxboro. The water may impact Highway 501 between Allie Clay Road 
  and Barnette Tingen Road. Flash flooding is already occurring 
  elsewhere in the warned area.

* Some locations that will experience flooding include...
  Oxford, Roxboro, Concord, Stovall, Mayo Reservoir, Steele Creek
  Marina & Campground, Kerr Lake, Bethel Hill, Bushy Fork and Dabney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Flash flooding is extremely dangerous. Numerous roads and low lying 
areas will quickly flood. Flood waters will also threaten some homes 
and businesses. If you are experiencing flooding or live in a flood 
prone area, move to higher ground. Turn around, don't drown when 
encountering flooded roads. Most flood deaths occur in vehicles.

Life threatening flash flooding is occurring across the area. Do not
attempt to travel unless you must do so to escape the flooding or are
under an evacuation order. If you are in a low lying area, along a
creek or stream, or in an area experiencing flooding, take action now
to protect your life. 

&&

LAT...LON 3653 7832 3624 7850 3624 7915 3654 7914
      3654 7832

$$

10
1 follow-up statement
835 
WGUS52 KRAH 171603
FFWRAH
NCC077-145-181-171815-
/O.EXT.KRAH.FF.W.0065.000000T0000Z-180917T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
1203 PM EDT MON SEP 17 2018

The National Weather Service in Raleigh has extended the

* Flash Flood Warning for...
  Person County in central North Carolina...
  Northwestern Vance County in central North Carolina...
  Granville County in central North Carolina...

* Until 215 PM EDT

* At 1157 AM EDT, emergency management officials reported flash 
  flooding due to previous and intermittently ongoing heavy rain 
  across the warned area. 

* Some locations that will experience flooding include...
  Oxford, Roxboro, Concord, Stovall, Mayo Reservoir, Kerr Lake, 
  Bethel Hill, Bushy Fork and Dabney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

If you are experiencing flooding or live in a flood prone area, move 
to higher ground.

Life threatening flash flooding is occurring across the area. Do not
attempt to travel unless you must do so to escape the flooding or are
under an evacuation order. If you are in a low lying area, along a
creek or stream, or in an area experiencing flooding, take action now
to protect your life. 

&&

LAT...LON 3653 7832 3624 7850 3624 7915 3654 7914
      3654 7832

$$

10

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 7:45 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Sep 17, 7:45 AM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
745 AM EDT Mon Sep 17 2018

.SYNOPSIS...
The center of Tropical Depression Florence will move northeast
across Pennsylvania today and off the Northeast and Mid Atlantic
coast tonight through Tuesday. A trailing surface front will extend
down through the Appalachians through this evening, before pushing
eastward across the Carolinas tonight through Tuesday night. Drier
air and warm weather will follow for Wednesday into Friday as high
pressure builds over the area.

&&

.NEAR TERM /TODAY THROUGH TONIGHT/...
As of 505 AM Monday...

Low level mass convergence and intense moisture transport persists
over the E CWA, while a band of convection extends through north-
central and southwest sections, generating a narrow band of an
additional 1-4" of torrential rainfall over areas that certainly
don't need any more rain. As the center of Florence tracks from NE
KY up through far S OH into PA today, a band of DPVA extending to
its ESE will track northward, exiting NC this morning and finally
bringing an end to the widespread heavy tropical rainfall over
central NC. Will leave the flash flood watch in place until its
scheduled expiration time at 8 am, although it's likely that some
areas will still be under the gun with heavy rain for another hour
or two past that time. A significant dry slot noted on GOES water
vapor imagery channels will punch in from the WSW this morning and
shunt the highest PW to the E, as mid level winds veer around to
SSW. But low level flow will continue out of the SSE with steady
moisture transport, so will maintain high chance pops, especially N,
through the day. Models depict high MUCAPE peaking at 2000-3000 J/kg
this afternoon (although this may be muted by subtle late-day
warming 700-600 mb), along with 25-30 kts of deep layer shear, and a
few strong to severe storms are not out of the question today, with
the greatest risk over the west half of the CWA, where the HREF
depicts a resurgence of decent updraft helicity maxima this
afternoon. Expect mostly cloudy skies today, more clouds north than
south, with highs in the low 80s N to mid 80s S. Scattered
convection is expected to spread east into the E CWA this
evening/tonight, and will retain chance pops in the east through the
night ahead of the front. Lows from around 70 to the mid 70s. -GIH

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
As of 535 AM Monday...

As the remnant Florence low heads into the Northeast, trailing
positively tilted mid level and surface troughs will cross central
NC. Scattered storms should develop once again, this time restricted
to eastern sections within marginal to moderate instability. Western
sections will become much more stable as winds aloft swing around to
westerly, and overall deep layer shear will lessen, which will limit
storm intensity in the afternoon. Expect highs from the low 80s NW,
under considerable cloudiness, trending to the upper 80s SE. Much
drier air will advect in Tue evening behind the trough, leading to
clearing skies and lows in the mid 60s to around 70. -GIH

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
As of 100 AM Monday...

Much drier weather is expected Wednesday through Saturday. The next
chance of afternoon thunderstorms has been delayed until Sunday
(mainly in the NW-N zones). So, a much needed period to dry and
clean up. High pressure will be over the region Wednesday into
Friday and Saturday, then shift offshore Saturday night. Mostly
clear/mostly sunny weather is expected. By Sunday, a cold front is
expected to approach from the north bringing a chance of showers and
thunderstorms, mainly in the afternoon. Lows in the 60s will be
common through Saturday, with 65-70 Sunday. Highs generally in the
80s (82-88).

&&

.AVIATION /12Z MONDAY THROUGH SATURDAY/...
As of 745 AM Monday...

24 Hour TAF period: MVFR to IFR conditions continue to plague
central NC terminals this morning, with stormy conditions at
RDU/RWI. The storms will continue a movement to the NNE over the
next few hours, leaving behind slowly rising cigs, with a trend
toward VFR by early afternoon. Scattered storms will develop and
move east across the area later this afternoon into early evening.
Later tonight, VFR conditions will extend through daybreak Tue
morning over FAY, but elsewhere, IFR cigs are expected to develop,
with MVFR vsbys.

Looking beyond 12z Tue, a trough will sweep through the area during
the day, bringing a return to VFR conditions, with only a few storms
expected at RDU/RWI/FAY in the afternoon. VFR conditions will
dominate Wed through Fri with high pressure building in. -GIH

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Hartfield
SHORT TERM...Hartfield
LONG TERM...Badgett
AVIATION...Ellis/Hartfield
Hazardous weather outlook, Sep 17, 8:05 AM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Raleigh NC
805 AM EDT Mon Sep 17 2018

NCZ021-022-038-042-043-073>078-083>086-088-089-181030-
Forsyth-Guilford-Davidson-Johnston-Wilson-Stanly-Montgomery-Moore-
Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-Sampson-
805 AM EDT Mon Sep 17 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Showers and storms producing isolated tornadoes and heavy rainfall
remain possible through mid morning.

Additional scattered storms are expected this afternoon. A few of
these storms could become strong, with wind gusts over 40 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ007>011-023>028-039>041-181030-
Person-Granville-Vance-Warren-Halifax-Alamance-Orange-Durham-
Franklin-Nash-Edgecombe-Randolph-Chatham-Wake-
805 AM EDT Mon Sep 17 2018

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and Tonight.

Scattered storms are expected this afternoon. A few of these storms
could become strong, with wind gusts over 40 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Sep 17, 8:33 AM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Raleigh NC
833 AM EDT MON SEP 17 2018

NCZ024-171300-
Orange NC-
833 AM EDT MON SEP 17 2018

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL ORANGE COUNTY UNTIL 900
AM EDT...

At 833 AM EDT, Doppler radar was tracking a strong thunderstorm near
Hillsborough, moving northeast at 30 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Hillsborough, Efland, Schley and Eno River State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3624 7895 3609 7898 3593 7917 3599 7925
      3624 7905
TIME...MOT...LOC 1233Z 220DEG 28KT 3601 7915

MORROW
Special weather statement, Sep 17, 8:44 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
844 AM EDT MON SEP 17 2018

NCZ008-171345-
Granville NC-
844 AM EDT MON SEP 17 2018

...A STRONG THUNDERSTORM WITH A HISTORY OF SHOWING STRONG ROTATION
WILL AFFECT NORTHWESTERN GRANVILLE COUNTY UNTIL 945 AM EDT...

At 843 AM EDT, Doppler radar was tracking a strong thunderstorm over
Butner, or near Creedmoor, moving northeast at 20 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Oxford, Creedmoor, Butner, Stem, Berea and Lake Butner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3632 7851 3631 7851 3612 7868 3611 7874
      3614 7880 3615 7881 3643 7873
TIME...MOT...LOC 1243Z 210DEG 18KT 3615 7877

MORROW
Local storm report, Sep 17, 8:50 AM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
850 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 AM     TORNADO          3 SE PIKEVILLE          35.47N 77.95W
09/17/2018                   WAYNE              NC   EMERGENCY MNGR

            WAYNE CO EMERGENCY MANAGEMENT REPORT TREES
            DOWN AND SOME MINOR STRUCTURAL DAMAGE TO A
            HOME ON MOUNT CARMEL CHURCH ROAD.

&&

BLAES
Local storm report, Sep 17, 9:05 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
905 AM EDT MON SEP 17 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     TORNADO          ELM CITY                35.81N 77.87W
09/17/2018                   WILSON             NC   911 CALL CENTER

            TREES DOWN AND MINOR STRUCURAL DAMAGE TO
            HOMES ON LEO DRIVE, LYNHAVEN DRIVE, AND
            WATSON LANE.

&&

BLAES
Special weather statement, Sep 17, 9:43 AM EDT, 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
943 AM EDT MON SEP 17 2018

NCZ008-009-171415-
Vance NC-Granville NC-
943 AM EDT MON SEP 17 2018

...A STRONG THUNDERSTORM SHOWING SIGNS OF ROTATION WILL AFFECT
NORTHERN VANCE AND NORTHEASTERN GRANVILLE COUNTIES UNTIL 1015 AM
EDT...

At 943 AM EDT, Doppler radar was tracking a strong thunderstorm near
Oxford, moving northeast at 30 mph.

Locations impacted include...
Stovall, Dabney, Satterwhite Point Marina, Tungsten, John H Kerr
Reservoir, Steele Creek Marina & Campground, Bullocksville and Kerr
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3644 7830 3630 7852 3636 7864 3654 7847
      3654 7832
TIME...MOT...LOC 1343Z 224DEG 26KT 3637 7854

MORROW
Special weather statement, Sep 17, 9:45 AM EDT, 3 minutes before
Special Weather Statement
National Weather Service Raleigh NC
945 AM EDT MON SEP 17 2018

NCZ007-008-171430-
Person NC-Granville NC-
945 AM EDT MON SEP 17 2018

...A STRONG THUNDERSTORM SHOWING WEAK SIGNS OF ROTATION WILL AFFECT
EASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES UNTIL 1030 AM
EDT...

At 945 AM EDT, Doppler radar was tracking a strong thunderstorm near
Rougemont, or 8 miles south of Roxboro, moving northeast at 35 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Bethel Hill, Surl and Mayo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Doppler radar has indicated weak rotation with this storm. If the
storm intensifies and rotation strengthens, a warning may need to be
issued.

&&

LAT...LON 3624 7894 3624 7902 3625 7905 3654 7886
      3654 7858
TIME...MOT...LOC 1345Z 214DEG 30KT 3628 7896

MORROW

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 8:06 PM EDTSpecial Weather StatementRAHRandolph39 min
Sep 16, 8:32 PM EDTSpecial Weather StatementRAHMontgomery, Richmond43 min
Sep 16, 9:12 PM EDTSpecial Weather StatementRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Randolph48 min
Sep 16, 9:51 PM EDTSpecial Weather StatementRAHDurham, Person24 min
Sep 16, 10:07 PM EDTSpecial Weather StatementRAHCumberland38 min
Sep 16, 10:27 PM EDTSpecial Weather StatementRAHAlamance, Orange78 min
Sep 16, 10:31 PM EDTRiver Flood WarningRAHChatham56 hr
Sep 16, 11:39 PM EDTSpecial Weather StatementRAHCumberland, Harnett, Sampson66 min
Sep 17, 12:10 AM EDTTornado WarningRAHCumberland, Sampson35 min
Sep 17, 12:50 AM EDTTornado WarningRAHSampson, Wayne14 min
Sep 17, 2:12 AM EDTFlash Flood WarningRAHJohnston, Nash, Wayne, Wilson8 hr
Sep 17, 3:21 AM EDTAreal Flood AdvisoryRAHDurham, Granville, Wake3 hr
Sep 17, 3:50 AM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Wilson3 hr
Sep 17, 3:53 AM EDTTornado WarningRAHWayne25 min
Sep 17, 4:46 AM EDTRiver Flood WarningRAHAlamance47 hr
Sep 17, 5:13 AM EDTFlash Flood WarningRAHDurham, Granville, Wake9 hr
Sep 17, 5:19 AM EDTSpecial Weather StatementRAHWayne26 min
Sep 17, 5:45 AM EDTSpecial Weather StatementRAHDurham45 min
Sep 17, 5:56 AM EDTTornado WarningRAHWayne34 min
Sep 17, 6:43 AM EDTAreal Flood AdvisoryRAHEdgecombe, Franklin, Halifax, Nash, Warren, Wilson3 hr
Sep 17, 6:44 AM EDTAreal Flood AdvisoryRAHGranville, Person3 hr
Sep 17, 6:58 AM EDTTornado WarningRAHEdgecombe, Nash, Wilson32 min
Sep 17, 7:03 AM EDTFlash Flood WarningRAHDurham, Granville, Orange, Person, Vance3 hr
Sep 17, 7:23 AM EDTSpecial Weather StatementRAHChatham37 min
Sep 17, 7:32 AM EDTTornado WarningRAHDurham, Orange17 min
Sep 17, 7:40 AM EDTTornado WarningRAHEdgecombe, Halifax, Nash24 min
Sep 17, 7:52 AM EDTSpecial Weather StatementRAHDurham23 min
Sep 17, 7:54 AM EDTSpecial Weather StatementRAHDurham36 min
Sep 17, 7:59 AM EDTSpecial Weather StatementRAHChatham31 min
Sep 17, 8:08 AM EDTSpecial Weather StatementRAHGranville22 min
Sep 17, 8:15 AM EDTTornado WarningRAHDurham, Granville30 min
Sep 17, 8:25 AM EDTSpecial Weather StatementRAHHalifax50 min
Sep 17, 8:33 AM EDTSpecial Weather StatementRAHOrange27 min
Sep 17, 8:44 AM EDTSpecial Weather StatementRAHGranville61 min
Sep 17, 9:38 AM EDTRiver Flood WarningRAHDavidson, Davie61 hr
Sep 17, 9:40 AM EDTAreal Flood WarningRAHAnson, Cumberland, Harnett, Hoke, Lee, Montgomery and 5 more8 hr
Sep 17, 9:43 AM EDTSpecial Weather StatementRAHVance32 min
Sep 17, 9:45 AM EDTSpecial Weather StatementRAHPerson45 min
Sep 17, 10:40 AM EDTSpecial Weather StatementRAHGranville35 min
Sep 17, 11:53 AM EDTAreal Flood WarningRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Harnett and 3 more6 hr
Sep 17, 1:57 PM EDTAreal Flood WarningRAHDurham, Granville, Person4 hr
Sep 17, 2:49 PM EDTSpecial Weather StatementRAHAlamance, Orange56 min
Sep 17, 3:25 PM EDTSpecial Weather StatementRAHPerson50 min
Sep 17, 3:27 PM EDTSpecial Weather StatementRAHRichmond48 min
Sep 17, 3:55 PM EDTSpecial Weather StatementRAHOrange35 min
Sep 17, 4:11 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Vance79 min
Sep 17, 4:16 PM EDTSpecial Weather StatementRAHHoke, Richmond, Scotland74 min
Sep 17, 4:24 PM EDTSpecial Weather StatementRAHChatham66 min
Sep 17, 5:24 PM EDTSpecial Weather StatementRAHChatham51 min
Sep 17, 5:29 PM EDTSpecial Weather StatementRAHHarnett, Hoke, Richmond, Scotland61 min
Sep 17, 5:45 PM EDTAreal Flood WarningRAHAlamance, Anson, Chatham, Cumberland, Davidson, Durham and 18 more3 hr
Sep 17, 5:59 PM EDTSpecial Weather StatementRAHVance16 min
Sep 17, 6:33 PM EDTSpecial Weather StatementRAHHarnett, Hoke, Scotland42 min
Sep 17, 6:36 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore, Richmond, Scotland69 min
Sep 17, 7:08 PM EDTFlash Flood WarningRAHCumberland, Harnett, Hoke, Moore, Richmond, Scotland2 hr
Sep 17, 7:42 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Johnston, Sampson48 min
Sep 17, 7:50 PM EDTSpecial Weather StatementRAHHoke55 min

Nearby

Flash Flood Warnings in North Carolina, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.